Results 1 to 7 of 7

Thread: VEEG done & far from happy..

  1. #1

    Angry VEEG done & far from happy..

    It spent merely 5 days in VEEG. Never saw the Dr. who ordered it @ all. Obviously some fill in. I made it a point to not sleep prior to it & got the 4 hr long SZ on the 2nd day. I made sure they knew that my flops tended to extend a "normal" SZ. Have no fear they said & they would get the valium to stop it. I heard them tell a "Dr" they had already tried 3-4 "doses" & they decidid to give a higher dose. They then tell me "I'm sorry it took so long" in referrance to getting the O.K. So the brain fried again, they lowered my drugs (which had been doing rather well w/ valium) & I am still having daily auras which was not there when I arrived. So they said to just get an appointment in a few months. They had dropped my Keppra by half & added 100 mg's to Lamictal. They expected me to O.K. another surgery because it was the angioma causing the issue. I had informed the original Dr.that because of the MRI issue ( having no records of the type of clips) no surgery would be done. I had to fight w/ them about getting a CTA, which was the reason I had to go to that hospital which is covered that has a VEEG.
    Tonight the Keppra will have more mg's added to "their" dose.

  2. #2
    Distinguished Community Member
    Join Date
    Oct 2006
    Location
    NY
    Posts
    519

    Default

    Hi Curse,

    I'm so sorry to hear that things didn't work out well for you. I know that if I were in your place I wouldn't be to pleased with the Dr. I get the impression that the Dr. doesn't really care about your health and maybe the Dr.
    only wants to make money pushing the drugs. You have the right to tell the Dr. no in regards to taking other meds. I know if I were in your place I would be reporting this Dr. to the Medical Conduct Board and then I would get a
    second opinion from a different Dr. You should report this to the administrators of the hospital you were at and let them know what is going on. I had to do this a few yrs. ago with a neuro who treated me rotten and when I had the
    veeg the neuropsych told me I was boarder line mentally retarded but what was really going on is I was still drugged up and half out of it from the brain surgery I had the day before he spoke to me. In the long run he got busted.
    I've learned not to back down on a Dr. when they mistreat me and I have also turned them in to the Epilepsy Foundation as well as the Medical Conduct Board. I wish you the best of luck and May God Bless You!

    Sue

  3. #3

    Default Thanks for the info.

    I forgot to mention that I had the neuropsych which lasted almost 7 hrs. I had an auro during the whole thing. That was 2 days after the long SZ & I couldn't remember crap. I can only imagine what the results were. :) I BS,ed along the way just to get it done. So now I have to return to the Dr. who ordered the VEEG & intend to get the records & a copy of the CTA.
    That will be the last time I see her.

    Quote Originally Posted by Porkette View Post
    This quote is hidden because you are ignoring this member. Show Quote
    Hi Curse,

    I'm so sorry to hear that things didn't work out well for you. I know that if I were in your place I wouldn't be to pleased with the Dr. I get the impression that the Dr. doesn't really care about your health and maybe the Dr.
    only wants to make money pushing the drugs. You have the right to tell the Dr. no in regards to taking other meds. I know if I were in your place I would be reporting this Dr. to the Medical Conduct Board and then I would get a
    second opinion from a different Dr. You should report this to the administrators of the hospital you were at and let them know what is going on. I had to do this a few yrs. ago with a neuro who treated me rotten and when I had the
    veeg the neuropsych told me I was boarder line mentally retarded but what was really going on is I was still drugged up and half out of it from the brain surgery I had the day before he spoke to me. In the long run he got busted.
    I've learned not to back down on a Dr. when they mistreat me and I have also turned them in to the Epilepsy Foundation as well as the Medical Conduct Board. I wish you the best of luck and May God Bless You!

    Sue

  4. #4
    Distinguished Community Member
    Join Date
    Oct 2006
    Location
    NY
    Posts
    519

    Default

    Hi curse,

    I know if I were in your place I would be doing the same thing and find a different Dr. if I may ask have you ever seen an Epileptologist (Dr. specializing in epilepsy)? I've seen many neuros over the yrs. and I found
    seeing an Epi. the best thing that I ever did the Dr. knew much more about epilepsy, how to control it taking fewer meds, and I was able to have brain surgery to help reduce my sz. Make sure you go to an Epilepsy Center
    which are usually at University or big hospitals.
    I wish you the best of luck and I hope your testing showed what was going on so the Dr. can help you out. Here's wishing you well and May God Bless You!

    Sue

  5. #5

    Default

    Hey Porkette-

    They claimed to be Epi's. Last evening I scanned thru the info. on the drugs they changed & saw that they had changed them more than I realized, since the brain was fried. It was a good thing I didn't see it correctly. They changed my prior 200mg Dilantin to 400. For years I have drilled it in my prior neuro. that it will go toxic if more than 200. I will start the 400 this evening, so when I end up in the hospital in 3 days (tends to be that long) they will see how ignorant they are. They didn't check the levels before I left.
    Had I seen the change correctly I would have been hauled to the hospital by now.
    Also, they had made it look like my Keppra was based on a 750mg taken 2x's a day. My drugs are 500mgs. So they had left the dose on 3000mg instead of 3500. In my head I was thinking it was 1500 a day (750x2). So I probably had been toxic on the Dilantin & when I "assumed" it was on 200 since I left that's why my brain chilled out Mon. The level had been lowered.
    So this is why I trust no Dr's whom I haven't had for some time & that explains why the psycho test made no sense to me. ;) Dr's never give the next one any records & the copies I always get, have very little that they wrote on them. They do that so they won't get sued later.

  6. #6
    Distinguished Community Member
    Join Date
    Oct 2006
    Location
    NY
    Posts
    519

    Default

    Hi curse,

    I sure hope your AED's don't become toxic I've had that happen to me a few times and I didn't like it at all. Once the AED drug level was so high that I couldn't even stand up by myself and I felt like I was drunk.
    I had to hold on to something in order to stand up or walk I ended up in bed for 4 days because my family Dr. increased my AED's to the point that he almost killed me.

    Have your Dr. do an DNA test on you to find out what AED's will work the best for you with the least side effects. I've taken both Dilantin and Keppra. Dilantin knocked me out so all I wanted to do was sleep
    and keppra increased my sz. terribly and I felt suicidal so my Epi took me off the drug and then I had a lot less sz. I wish you the best of luck and May God Bless You!

    Sue

  7. #7
    Community Member tigerchef1969's Avatar
    Join Date
    Mar 2008
    Location
    Ohio
    Posts
    81

    Default

    Hi, Curse! All I can say is I would have high tailed it out of that joint like a jack rabbit! it sounds like your Dr there is the one who is Mentally Challenged!!!!!!!! Have they heard of Ativan to stop the seizure? Wow, That really upsets me reading what you went through! Dont give up keep on truckin!!!! God Bless Jeff

Similar Threads

  1. VEEG w/ stimulators?
    By curse69 in forum Epilepsy
    Replies: 5
    Last Post: 01-22-2012, 08:10 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  


BTC Inc's Disclaimer and Privacy Policy

The material on this site is for information & support purposes only, and is not a substitute for medical advice provided by a licensed health care provider. Always consult your doctor before trying anything that you find online.